Existence of solutions for singular fully nonlinear equations
In this note we describe how to approximate some classes of singular equations by nonsingular equations. We obtain a solution to each nonsingular problem and estimates guaranteeing that the limiting function is a solution of the original problem.
Não há dados estatísticos.
Montenegro, M. (2011). Existence of solutions for singular fully nonlinear equations. São Paulo Journal of Mathematical Sciences, 5(1), 99-104. https://doi.org/10.11606/issn.2316-9028.v5i1p99-104